‘Gray Death’ Is a New Drug That Is Infecting our Kids. Parents, Be Warned!

According to authorities, there is a new drug known as ‘gray death’ which is so dangerous that even touching it with gloves has led to overdose in Georgia, Ohio, and Alabama. Investigators add that this cocktail drug is made of heroin, fentanyl, carfentanil, and U-47700, a synthetic opioid.

The Life-Threatening Effects of Gray Death

Deneen Kilcrease who manages the chemistry section at the Georgia Bureau of Investigation stated that in his nearly 20 years of forensic chemistry drug analysis, this drug is made of one of the scariest and deadliest combinations. Unfortunately, in the last 3 months, there have been 50 overdoses with gray death which can be swollen, injected, smoked, or snorted. The drug looks as a concrete mixture.

Saving Lives

Richie Webber who overdosed on heroin cut with fentanyl back in 2014 noted that whenever you shoot up with the drug, you are playing Russian roulette with your life. There are joint efforts by the CDC and law enforcement throughout the states to be on high alert for fentanyl opioids. Unfortunately, in 2015, 33,000 Americans died as a result of overdose with opioids, including heroin and prescription meds.

In Alabama, where an increase in addiction and drug abuse has been on the rise, the authorities are trying to spread the message about the adverse effects of this drug. This is not a drug that will get you high, but it can kill you!

Source:

SMARTLY STUFF

Add a Comment

Your email address will not be published. Required fields are marked *